I am 19 years old. I have never had any problems like this before I got on the shot. I've been on it for almost 2 years now & have never been diagnosed with any STIs (yes I get checked regularly). I've been with the same partner for almost a year now. The past couple months I've been having issues with bleeding during/after sex. I always feel well lubricated, never experience any pain. But here lately there's always been signs of blood on the condom we were using. The bleeding usually stops about an hour after intercourse so it doesn't last days/weeks on end. My doctor told me it could be my boyfriend hitting my cervix during intercourse but I know for a fact that that is not the case. I'm beginning to wonder if I'm alone with this & if this shot is causing me to have serious issues. I have a doctors appointment soon of course I'm not going to let this go uncared for. I just want to know if I'm the only person with this problem?? & if not, what could be causing this? I'm too impatient to wait to see what my doctor has to say.
No responses have yet been posted. Add your response to this question.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Apr 2011 • 2 answers
Posted 26 Nov 2014 • 1 answer
Posted 28 Dec 2014 • 1 answer
Posted 22 Nov 2015 • 2 answers
Provera - I am due for my 3rd depo injection in 3 days, and each month I have had my period on time?
Posted 3 Feb 2016 • 0 answers